# SDR SWAA2017100216775

- Difficulty date: September 15, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 55,212 hours, 25,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A8312Y5
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LAV TANK DRAIN PAN SUPPORT ANGLE CORRODED AT BS 859, STR 25L.  R&R ANGLE PER SRM.
